# SDR ASOA20140913102

- Difficulty date: September 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 38,658 hours, 29,320 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 7277124503
- Condition: Shorted
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PSU LIGHT AT 6D SMOKING AND FLICKERING COULD NOT TURN OFF.  MAINTENANCE R & R 6D PSU LIGHT WITH NO FIX.  DISCONNECTED SWITCH AND PLACED ON NEF CB02.  MX R & R 6D PSU LIGHT SWITCH WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
